zbMATH — the first resource for mathematics

Some examples of hypoelliptic partial differential equations. (English) Zbl 0323.35019

35H10 Hypoelliptic equations
Full Text: DOI EuDML
[1] Gilioli, A., Treves, F.: An example in the solvability theory of linear PDE’s. Am. J. Math.96, 367-385 (1974) · Zbl 0308.35022 · doi:10.2307/2373639
[2] Gru?in, V.: On a class of hypoelliptic operators. Mat. Sbornik83 (125), 456-473 (1970) (In Russian)
[3] Hartman, P.: Ordinary differential equations. New York: Wiley 1964 or Baltimore: Hartman 1973 · Zbl 0125.32102
[4] Hörmander, L.: Linear Partial Differential Operators. Berlin, Heidelberg, New York: Springer 1969 · Zbl 0175.39201
[5] Treves, F.: Topological vector spaces, distributions and kernels. New York: Academic Press 1967
[6] Treves, F.: A new method of proof of the subelliptic estimates. Comm. Pure Appl. Math.24, 71-115 (1974) · Zbl 0206.11401 · doi:10.1002/cpa.3160240107
[7] Yamamoto, K.: Parametricies for pseudo-differential operators with double characteristics (to appear)
[8] Whittaker, E., Watson, G.: A course of modern analysis. Cambridge: Cambridge U.P. 1952 · JFM 45.0433.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.